# SDR AALA202003109012

- Difficulty date: March 9, 2020
- Submitted: March 10, 2020
- Operation: Air carrier
- Aircraft: N157UW
- Make and model: Airbus A321-211
- Aircraft serial: 5696
- Aircraft time: 22,368 hours, 8,944 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE VISIT: FA JS 2R MISSING FLASHLIGHT AND LIFE VEST. INSTALLED FLASHLIGHT BRACKET, FLASHLIGHT AND CREW LIFE VEST.
